Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

71 Publikationen

2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2938742
Higher order Calderon-Zygmund estimates for the p-Laplace equation
Khripunova Balci A, Diening L, Weimar M (2020)
JOURNAL OF DIFFERENTIAL EQUATIONS 268(2): 590-635.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933908
Regularity for parabolic systems of Uhlenbeck type with Orlicz growth
Diening L, Scharle T, Schwarzacher S (2019)
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 472(1): 46-60.
PUB | DOI | WoS | arXiv
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934138
Sharp A-harmonic approximation
Cruz-Uribe D, Diening L (2019)
APPLICABLE ANALYSIS 98(1-2): 374-380.
PUB | DOI | WoS
 
2019 | Preprint | Eingereicht | PUB-ID: 2936059
New Examples on Lavrentiev Gap Using Fractals
Khripunova Balci A, Diening L, Surnachev M (Submitted)
arXiv:1906.04639.
PUB
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930529
Homogeneous variable exponent Besov and Triebel-Lizorkin spaces
Almeida A, Diening L, Hasto P (2018)
MATHEMATISCHE NACHRICHTEN 291(8-9): 1177-1190.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934679
Unconditional Stability of Semi-Implicit Discretizations of Singular Flows
Bartels S, Diening L, Nochetto RH (2018)
SIAM Journal on Numerical Analysis 56(3): 1896-1914.
PUB | DOI | WoS
 
2017 | Preprint | PUB-ID: 2913415
Traces of functions of bounded A-variation and variational problems with linear growth
Breit D, Diening L, Gmeineder F (2017)
arXiv:1707.06804.
PUB | arXiv
 
2017 | Preprint | PUB-ID: 2913416
A Relaxed Kačanov Iteration for the $p$-Poisson Problem
Diening L, Fornasier M, Wank M (2017)
arXiv:1702.03844.
PUB | arXiv
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913484
Parabolic Lipschitz truncation and Caloric Approximation
Diening L, Schwarzacher S, Stroffolini B, Verde A (2017)
Calculus of Variations and Partial Differential Equations 56(4): 120.
PUB | DOI | WoS | arXiv
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913485
Trace-free Korn inequalities in Orlicz spaces
Breit D, Cianchi A, Diening L (2017)
SIAM Journal on Mathematical Analysis 49(4): 2496-2526.
PUB | DOI | WoS | arXiv
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913486
The inverse of the divergence operator on perforated domains with applications to homogenization problems for the compressible Navier-Stokes system
Diening L, Feireisl E, Lu Y (2017)
ESAIM. Control, Optimisation and Calculus of Variations 23(3): 851-868.
PUB | DOI | WoS | arXiv
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913487
The $p$-Laplace system with right-hand side in divergence form: inner and up to the boundary pointwise estimates
Breit D, Cianchi A, Diening L, Kuusi T, Schwarzacher S (2017)
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal 153: 200-212.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913419
Existence, uniqueness and optimal regularity results for very weak solutions to nonlinear elliptic systems
Bulíček M, Diening L, Schwarzacher S (2016)
Analysis & PDE 9(5): 1115-1151.
PUB | DOI | WoS | arXiv
 
2016 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2913489
Existence of Weak Solutions for a Diffuse Interface Model of Non-Newtonian Two-Phase Flows
Abels H, Diening L, Terasawa Y (2016)
In: Recent developments of mathematical fluid mechanics. Amann H, Giga Y, Kozono H, Okamoto H, Yamazaki M (Eds); Advances in Mathematical Fluid Mechanics. Basel: Birkhäuser: 13-23.
PUB
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913490
Convergence analysis for a finite element approximation of a steady model for electrorheological fluids
Berselli LC, Breit D, Diening L (2016)
Numerische Mathematik 132(4): 657-689.
PUB | DOI | WoS | arXiv
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913491
Instance optimality of the adaptive maximum strategy
Diening L, Kreuzer C, Stevenson R (2016)
Foundations of Computational Mathematics. The Journal of the Society for the Foundations of Computational Mathematics 16(1): 33-68.
PUB | DOI | WoS | arXiv
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913492
Besov regularity of solutions to the $p$-Poisson equation
Dahlke S, Diening L, Hartmann C, Scharf B, Weimar M (2016)
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal 130: 298-329.
PUB | DOI | WoS | arXiv
 
2015 | Preprint | PUB-ID: 2913420
Pointwise Calderón-Zygmund gradient estimates for the $p$-Laplace system
Breit D, Cianchi A, Diening L, Kuusi T, Schwarzacher S (2015)
arXiv:1510.02612.
PUB | arXiv
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913493
Optimal error estimate for semi-implicit space-time discretization for the equations describing incompressible generalized Newtonian fluids
Berselli LC, Diening L, Růžička M (2015)
IMA Journal of Numerical Analysis 35(2): 680-697.
PUB | DOI | WoS | arXiv
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913494
Finite element approximation of the $p(\cdot)$-Laplacian
Breit D, Diening L, Schwarzacher S (2015)
SIAM Journal on Numerical Analysis 53(1): 551-572.
PUB | DOI | WoS | arXiv
 

Filter und Suchbegriffe

person=94547432

Suche

Publikationen filtern

Darstellung / Sortierung

Sortiert nach: Jahr

Export / Einbettung